Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

yaz..the pill

Anbody take this for bad pms???

Answer Question
 
Anonymous

Asked by Anonymous at 8:52 AM on Jan. 29, 2009 in Health

Answers (3)
  • I used to. Y?
    jhj4ever

    Answer by jhj4ever at 2:20 PM on Jan. 29, 2009

  • I have tried Yaz about 3 months ago. I was on it for about 2 months when I started going numb on my left side, I couldn't see, and I couldn't speak. I went to the ER after I called my doctor and he told me to. Ended up being my birth control (YAZ). They doctor in the ER said I was having "Complicated Migraines". The numbness happened numerous times before this incident. I stopped taking it THAT day and I have never been numb or anything og the sort since. And it DID NOT I repeat DID NOT help with the PMS. My husband said I was actually worse. I felt worse too. I now have the Mirena an (IUC). And I love it! Good Luck! If you have any more questions about it just leave me a message.
    Becky247

    Answer by Becky247 at 9:19 PM on Jan. 29, 2009

  • Thanks because my daughter wants to take YAZ. She has severe PMS
    Godswk

    Answer by Godswk at 9:56 PM on Jan. 29, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN